Visibility of Mordell-Weil groups

  • William A. Stein

    Department of Mathematics University of Washington Seattle, WA 98195-4350
Visibility of Mordell-Weil groups cover
Download PDF

This article is published open access.


We introduce a notion of visibility for Mordell-Weil groups, make a conjecture about visibility, and support it with theoretical evidence and data. These results shed new light on relations between Mordell-Weil and Shafarevich-Tate groups.

Cite this article

William A. Stein, Visibility of Mordell-Weil groups. Doc. Math. 12 (2007), pp. 587–606

DOI 10.4171/DM/236